Pacific Journal of Mathematics

On a certain nonlinear integral equation of the Volterra type.

W. R. Mann and J. H. Roberts

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 431-445.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052110

Mathematical Reviews number (MathSciNet)
MR0044009

Zentralblatt MATH identifier
0044.32202

Subjects
Primary: 45.0X

Citation

Roberts, J. H.; Mann, W. R. On a certain nonlinear integral equation of the Volterra type. Pacific J. Math. 1 (1951), no. 3, 431--445. https://projecteuclid.org/euclid.pjm/1103052110


Export citation